# SDR MK1Y20200522002

- Difficulty date: May 22, 2020
- Submitted: May 22, 2020
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 103,461 hours, 16,865 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENENCE FOUND ATTRITION WITH CRACK ON THE LIP OF THE PRECOOLER DUCT OF PYLON #2 R/H CORE COWL
